# SDR IPXA2022112288349

- Difficulty date: November 21, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 81,192 hours, 18,059 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 ENTRY DOOR WILL NOT ARM PHYSICAL BLOCK, WHEN TRYING TO MOVE ARMING LEVER AFTER CLOSING.  FOUND GORT BAR OUT OF POSITION REST REF AMM 52 10 01
